# SDR 2008UALA03183

- Difficulty date: June 3, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 49,882 hours, 34,229 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sleeve
- Condition: Worn
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUTOUT, BODY TORQUE TUBE SLEEVES WORN & BOLT HOLES CORRODED.  INSTALLED OVERHAULED BODY TORQUE TUBE.
